# SDR ABXA2022082283

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 71,175 hours, 49,343 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3964961ABX1
- Part serial: 430
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 12,027 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF ALL CABIN PRESSURIZATION CONTROL @ FL 360 MX PAGE SHOWED AUTO 1/AUTO2 INOP. HI FLOW /EICAS SHOWED CABIN ALT MASTER WARNING CABIN AUTO INOP MASTER CAUTION. CREW ELECTED TO AIR TURNBACK TO DEN, MAINTENANCE GROUNDED AIRCRAFT. MAINYENANCE T/S PER 767FIM 21-31 TASK 801-802. FOUND R/H FLOW CONTROL/SHUTOFF VALVE (V17 ) FAULTY. REPLACED FLOW CONTROL SHUTOFF VALVE R/H,(V17) PER AMM 21-51-01. OPS CHECKED WITH MANUAL MODE CONTROL TEST PER AMM 21-31-00. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.,
